JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A Note on Skew-commuting Automorphisms in Prime Rings
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 55, Issue 1,  2015, pp.21-28
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2015.55.1.21
 Title & Authors
A Note on Skew-commuting Automorphisms in Prime Rings
ur Rehman, Nadeem; Bano, Tarannum;
  PDF(new window)
 Abstract
Let R be a prime ring with center Z, I a nonzero ideal of R, and a non-trivial automorphism of R such that for all . If either char(R) > n or char (R)
 Keywords
Prime ring;Ideal;Automorphism;
 Language
English
 Cited by
 References
1.
N. Argac, H. G. Inceboz, Derivation of prime ring and semiprime rings, J. Korean Math. Soc., 46(5)(2009), 997-1005. crossref(new window)

2.
M. Ashraf, N. Rehman, On commutativity of rings with derivations, Results Math., 42(1-2)(2002), 3-8. crossref(new window)

3.
K. I. Beidar, W. S. Martindale III, A. V. Mikhalev, Rings with Generalized Identities, New York-Basel-Hong Kong: Marcel Dekker, Inc., (1996), 51-95.

4.
H. E. Bell, W. S. Martindale, Centralizing mappings of semiprime rings, Can. Math. Bull., 30(1987), 92-101. crossref(new window)

5.
M. Bresar, centralizing mappings and derivations in prime rings, J. Algebra, 156(1993), 385-394. crossref(new window)

6.
M. Bresar, On skew commuting mappings of rings, Bull. Aust. Math. Soc., 47(1993), 291-296. crossref(new window)

7.
M. Bresar, Functional identities: a survey, Contemporary Math., 259(2000), 93-109. crossref(new window)

8.
C. L. Chuang, GPIs having coefficients in Utumi quotient rings, Proc. Amer. Math. Soc., 103(3)(1988), 723-728,. crossref(new window)

9.
C. L. Chuang, Differential identities with automorphisms and antiautomorphisms II, J. Algebra, 160(1993), 130-171. crossref(new window)

10.
N. Divinsky, On commuting automorphisms of rings, Trans. R. Soc. Can. Sect. III, 49(1955), 19-22.

11.
J. S. Erickson, W. S. Martindale, J. M. Osborn, Prime nonassociative algebras, Pacific J. Math., 60(1975), 49-63. crossref(new window)

12.
N. Jacobson, PI-algebras: An Introduction, Lecture Notes in Mathematics, Vol. 441. Berlin HeidelbergNew York: Springer Verlag, (1975).

13.
C. Lanski, Left ideals and derivations in semiprime ring, J. Algebra, 277(2004), 658-667. crossref(new window)

14.
J. Luh, A note on commuting automorphisms of rings, Amer. Math. Mont., 77(1970), 61-62. crossref(new window)

15.
W. S. Martindale, Prime rings satisfying a generalized polynomial identity, J. Algebra, 12(1969), 576-584. crossref(new window)

16.
J. H. Mayne, Centralizing automorphisms of prime ring, Canad. Math. Bull., 19(1976), 113-115. crossref(new window)

17.
E. C. Posner, Derivations in prime rings, Proc. Amer. Math. Soc., 8(1957), 1093-1100. crossref(new window)

18.
Y. Wang, Power-centralizing automorphisms of Lie ideals in prime ring, Comm. Algebra, 34(2006), 609-615. crossref(new window)